# SDR USAAF01033

- Difficulty date: June 15, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N887US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11349
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 5391
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TRI-CLT - FLT 242 - THE AIRCONDITIONING PACKS PRODUCED AN ODOR DURING CRUISE AND WOULD NOT COOL THE CABIN.  THE FLIGHT CONTINUED AND LANDED IN CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT WATER SEPARATOR BAG AND REPAIRED A LEAK AT THE DUCT ON THE AIR CYCLE MACHINE.  OPERATIONALLY CHECKED OK.  (M)
